Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 3, NWS San Angelo, TX

March 19, 2006Kimble County, Menard County, Texas

NWS San Angelo, TX issued this tornado warning at Mar 19, 2006, 1:57 AM CST for Kimble County, Menard County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2006, 1:57 AM CST (07:57 UTC)
Expired
Mar 19, 2006, 2:45 AM CST
In force
48 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

Counties Kimble County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 100 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 7:13 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2006-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2006-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1296 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1421 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 190758
TORSJT
TXC267-327-190845-
/O.NEW.KSJT.TO.W.0003.060319T0757Z-060319T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
157 AM CST SUN MAR 19 2006

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN MENARD COUNTY IN WEST CENTRAL TEXAS
  NORTHERN KIMBLE COUNTY IN WEST CENTRAL TEXAS

* UNTIL 245 AM CST

* AT 156 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 27 MILES WEST OF
  LONDON...OR ABOUT 18 MILES NORTHWEST OF JUNCTION...MOVING EAST AT
  40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  CLEO BY 210 AM CST
  US-83 NEAR THE KIMBLE-MENARD COUNTY LINE BY 220 AM CST   
  LONDON BY 235 AM CST   
  US-377 NEAR THE KIMBLE-MENARD COUNTY LINE BY 240 AM CST

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 
70 MPH.

LAT...LON 3076 10011 3053 10014 3046 9947 3076 9948

$$
2 follow-up statements
000 
WWUS54 KSJT 190814
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
212 AM CST SUN MAR 19 2006

TXC267-327-190845-
/O.CON.KSJT.TO.W.0003.000000T0000Z-060319T0845Z/
MENARD TX-KIMBLE TX-
212 AM CST SUN MAR 19 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR NORTHERN
KIMBLE AND SOUTHERN MENARD COUNTIES...

AT 208 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR CLEO...OR ABOUT 13
MILES NORTHWEST OF JUNCTION...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  US-83 NEAR THE KIMBLE-MENARD COUNTY LINE BY 215 AM CST     
  LONDON BY 235 AM CST
  US-377 NEAR THE KIMBLE-MENARD COUNTY LINE AND ERNA BY 240 AM CST

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 
70 MPH.

LAT...LON 3076 10011 3053 10014 3046 9947 3076 9948

$$
000 
WWUS54 KSJT 190823
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
222 AM CST SUN MAR 19 2006

TXC267-327-190845-
/O.CON.KSJT.TO.W.0003.000000T0000Z-060319T0845Z/
MENARD TX-KIMBLE TX-
222 AM CST SUN MAR 19 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR NORTHERN
KIMBLE AND SOUTHERN MENARD COUNTIES...

AT 221 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR US-83 NEAR THE
KIMBLE-MENARD COUNTY LINE...OR ABOUT 11 MILES NORTH OF JUNCTION...
MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  THE INTERSECTION OF US-377 AND RANCH ROAD 385 AND THE INTERSECTION
  OF RANCH ROAD 385 AND RANCH ROAD 1871 BY 235 AM CST   
  LONDON BY 240 AM CST
  US-377 NEAR THE KIMBLE-MENARD COUNTY LINE AND ERNA BY 245 AM CST

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 
70 MPH.

LAT...LON 3076 10011 3053 10014 3046 9947 3076 9948

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 18, 11:31 PM CST, 2 hours 26 minutes earlier.

Area forecast discussion, Mar 18, 11:31 PM CST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1131 PM CST SAT MAR 18 2006

.AVIATION...
NUMEROUS THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE
WILL TRACK ACROSS THE EASTERN HALF OF WEST CENTRAL TEXAS BETWEEN
06Z AND 09Z. OTHER SCATTERED SHOWERS AND STORMS ARE POSSIBLE
FARTHER TO THE WEST OVERNIGHT. CLOUD CEILINGS WILL REMAIN 500 FT
OR LESS AT THE ABILENE AND SAN ANGELO TERMINALS UNTIL A WARM
FRONT LIFTS NORTH ACROSS THE REGION SUNDAY MORNING. VISIBILITY
WILL LIKELY REMAIN 4 MILES OR LESS OVERNIGHT BEFORE INCREASING
TO ABOVE 6 MILES SUNDAY MORNING. AFTER PASSAGE OF THE SHOWERS
AND STORMS...WINDS WILL REMAIN FROM THE EAST OVERNIGHT...AND
WILL BECOME SSE AFTER THE WARM FRONTAL PASSAGE SUNDAY MORNING.
VFR CONDITIONS ARE EXPECTED SUNDAY AFTERNOON WITH SOMEWHAT
GUSTY SOUTH WINDS. THE APPROACH OF A STORM SYSTEM FROM THE
WEST WILL BRING A CHANCE OF THUNDERSTORMS SUNDAY NIGHT.

&&

.PREV DISCUSSION... (ISSUED 813 PM CST SAT MAR 18 2006)

UPDATE...
A NUMBER OF FORECAST CONSIDERATIONS TONIGHT IN ADDITION TO THE
THUNDERSTORMS AND SEVERE POTENTIAL. MODELS LIFT THE WARM FRONT TO
NEAR INTERSTATE 20 OVERNIGHT...BUT EXPECT THE CONVECTION TO
SUPRESS ITS NORTHWARD PROGRESS. IN OUR PART OF TEXAS...THE FRONT
EXTENDED FROM NEAR KERRVILLE TO JUST SOUTH OF BARNHART TO JUST
NORTH OF FORT STOCKTON. AREAS OF FOG OCCURRING NORTH OF THIS FRONT
ACROSS MUCH OF WEST CENTRAL TEXAS...WITH VISIBILITY LESS THAN 1
MILE IN PLACES. HAVE ADDED A MENTION OF FOG TO THE FORECAST AS
WELL TONIGHT. THE FOG WILL LIFT WITH THE ARRIVAL OF THE SHOWERS
AND STORMS FROM THE WEST. STEADY OR SLOWLY RISING TEMPERATURES
EXPECTED BUT THE EXTENT WILL BE DEPENDENT ON PROGRESS OF WARM
FRONT. ADDITIONAL FORECAST UPDATES/TWEAKS WILL BE DONE AS THE
SITUATION UNFOLDS.

PREV DISCUSSION... (ISSUED 739 PM CST SAT MAR 18 2006)

UPDATE...
FORECAST PACKAGE HAS BEEN UPDATED FOR THE SEVERE THUNDERSTORM
WATCH...WHICH COVERS ALL OF WEST CENTRAL TEXAS EXCEPT THE FAR
EASTERN BIG COUNTRY AND EASTERN HEARTLAND...UNTIL 2 AM. AREA
RADARS INDICATE A NORTH-SOUTH LINE OF INTENSIFYING THUNDERSTORMS
OVER WEST TX (FROM SEMINOLE TO NEAR ODESSA TO JUST NORTHEAST OF
FORT STOCKTON) MOVING QUICKLY EAST AT 40-45 MPH. THIS ASSOCIATED
WITH EMBEDDED SHORTWAVE TROUGH ROUNDING BASE OF LONGWAVE TROUGH
OUT WEST. WITH THE ELEVATED NATURE OF THESE STORMS...LARGE HAIL
TO BE THE MAIN THREAT. WILL HAVE TO MONITOR LOCALIZED DAMAGING
WIND POTENTIAL ALSO...GIVEN LINEAR NATURE OF THE CONVECTION.
STRONG LOW LEVEL JET SETUP SHOULD HELP TO MAINTAIN STORMS INTO
THE OVERNIGHT.

PREV DISCUSSION... (ISSUED 550 PM CST SAT MAR 18 2006)

AVIATION...
IFR AND LIFR CONDITIONS NORTH OF THE WARM FRONT LATE THIS
AFTERNOON AND EVENING. AS OF 2330Z...WARM FRONT HAS OOZED NORTH
THROUGH THE SONORA AND BARNHART OBSERVING SITES...BUT REMAINS
SOUTH OF SAN ANGELO. WILL START THE KSJT TAF OFF WITH LIFR
CONDITIONS...BUT WILL INCREASE CEILINGS AND VISIBILITIES SLIGHTLY
SOME THIS EVENING AS THE WARM FRONT APPROACHES. SCATTERED SHOWERS
HAVE KEPT KABI FROM DROPPING COMPLETELY DOWN SO FAR THIS
AFTERNOON...BUT WITH THE SHOWERS HAVING MOVED OFF...EXPECT
CONDITIONS TO DETERIORATE AT KABI OVER THE NEXT FEW HOURS.

NEXT TIMING QUESTION CONCERNS AN AREA OF CONVECTION ACROSS THE
TRANS PECOS...AND MOVING NORTHEAST FAIRLY QUICKLY. EXPECT THIS
LINE OF STORMS TO BECOME BETTER ORGANIZED AS IT HITS THE BETTER
MOISTURE TO THE EAST...REACHING KSJT AROUND 04Z AND KABI AROUND
06Z. BY THE TIME THE CONVECTION FINALLY PUSHES EAST OVERNIGHT...WARM
FRONT SHOULD HAVE PASSED THROUGH KSJT AND KABI...WITH AT LEAST
MVFR CEILINGS SOUTH OF THE FRONT.

PREV DISCUSSION... (ISSUED 320 PM CST SAT MAR 18 2006)

UPDATE...
PER DISCUSSION WITH SURROUNDING WEATHER FORECAST OFFICES AND THE
STORM PREDICTION CENTER...HAVE DECIDED TO CANCEL THE SEVERE
THUNDERSTORM WATCH THAT WAS IN EFFECT FOR THE BIG COUNTRY. IT
APPEARS THAT THIS AREA HAS STABILIZED AS A RESULT OF EARLIER
CONVECTION.

14

PREV DISCUSSION... (ISSUED 231 PM CST SAT MAR 18 2006)

DISCUSSION...
ACTIVE...CHANGEABLE WEATHER IS IN STORE OVER WEST CENTRAL TX
THROUGH MONDAY NIGHT.

FOR THE SHORT TERM...AN ELEVATED FRONTAL BOUNDARY THAT WAS THE
FOCUS OF THUNDERSTORM ACTIVITY EARLIER TODAY HAS LIFTED NEAR OR
SLIGHTLY NORTH OF INTERSTATE 20 THIS AFTERNOON. SOME WEAK ASCENT
WAS OCCURRING NORTH OF THE BOUNDARY...WITH THUNDERSTORMS MOST
NUMEROUS OVER HASKELL/THROCKMORTON COUNTIES. THE REMAINDER OF WEST
CENTRAL TX WAS QUIET...WITH A COOL STABLE AND MOIST BOUNDARY
LAYER. THE PARCHED LOWER ATMOSPHERE THAT PREVAILED OVER WEST
CENTRAL TX ON FRIDAY HAD MOISTENED CONSIDERABLY BY THIS MORNING...
UNDER PERSISTENT ISENTROPIC LIFT AND RESULTING DRIZZLE/THUNDERSTORMS.
A SURFACE FRONT WAS NOTED FROM NEAR OZONA TO SOUTH OF JUNCTION.
TEMPS WERE RUNNING 10 TO 12 DEGREES WARMER SOUTH OF THE FRONT.
EXPECT THIS FRONT TO SLOWLY LIFT NORTH AS A WARM FRONT THIS
EVENING...AS AN UPPER LEVEL SHORTWAVE LIFTS TO FAR WEST
TX/SOUTHEAST NM. THIS FEATURE SHOULD HELP TO FURTHER DESTABILIZE THE
ELEVATED PARCELS AND HELP ERODE MID LEVEL CONVECTIVE INHIBITION.
EXPECT PRIMARY SEVERE THREAT THIS EVENING AND OVERNIGHT TO BE
HAIL.

MAIN UPPER LEVEL LONGWAVE TROF LIFTS TO FOUR CORNERS REGION BY SUNDAY
EVENING...WITH DEEP SURFACE CYCLOGENESIS PROGGED BY THE GFS AND
ETA OVER SOUTHWEST TX. THIS WILL HOLD THE SURFACE DRYLINE TO OUR
WEST UNTIL A LEAD SHORTWAVE EJECTS INTO THE PANHANDLE BY MIDNIGHT
SUNDAY NIGHT. AT THIS TIME...EXPECT THE DRYLINE TO BEGIN ITS
EASTWARD PUSH THROUGH WEST CENTRAL TX...WITH A POSSIBLE WARM FRONT/
DRYLINE TRIPLE POINT NEAR SWEETWATER AT MIDNIGHT. ETA PROGS MID
LEVEL LAPSE RATES OVER WEST CENTRAL TX AT 8 TO 9C/KM AND 0 TO 3KM
HELICITY VALUES OF 250 TO 400 MS/S2 AT MIDNIGHT. SUNDAY EVENING
COULD HOLD IN STORE A SIGNIFICANT SEVERE WEATHER EVENT FOR WEST
CENTRAL TX...WITH DESTRUCTIVE TORNADOES LARGE HAIL AND DAMAGING
WINDS POSSIBLE.

THE UPPER LEVEL TROF WILL LIFT INTO KS MONDAY...WITH DRY AIR FROM
THE DESERTS OF NEW MEXICO MOVING INTO WEST CENTRAL TX ON STRONG
WINDS. UNIDIRECTIONAL WEST WIND PROFILES AND STRONG MID LEVEL
SUBSIDENCE SUGGEST VERY STRONG POSSIBLE FOR MONDAY. WITH MINIMUM
RELATIVE HUMIDITIES OF 10 TO 15 PERCENT...DRY GRASSES AND BRUSH
THAT ABSORBED RAINS FROM THE WEEKEND WILL RAPIDLY DRY AND BECOME
SUSCEPTIBLE TO BURN. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
MONDAY.

&&

SJT WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 2 AM SUNDAY FOR THE FOLLOWING
ZONES: CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...FISHER...
HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH...MENARD...
NOLAN...RUNNELS...SCHLEICHER...STERLING...SUTTON...TAYLOR...AND
TOM GREEN.

FIRE WEATHER WATCH FROM NOON MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...
CROCKETT...FISHER...HASKELL...IRION...JONES...KIMBLE...MASON...
MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...
SHACKELFORD...STERLING...SUTTON...TAYLOR...THROCKMORTON...AND
TOM GREEN.
Hazardous weather outlook, Mar 18, 1:42 PM CST, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
142 PM CST SAT MAR 18 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-191945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
142 PM CST SAT MAR 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SEVERE THUNDERSTORM WATCH THIS AFTERNOON THROUGH 6PM
FOR THE BIG COUNTRY. ANY THUNDERSTORMS THAT DO DEVELOP WILL BE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. ELSEWHERE OVER
WEST CENTRAL TEXAS THERE IS A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS DEVELOPING THIS AFTERNOON AND THROUGH TONIGHT WITH
LARGE HAIL BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CONTINUED CHANCE OF SEVERE WEATHER THROUGH SUNDAY NIGHT
OVER MOST OF WEST CENTRAL TEXAS WITH LARGE HAIL BEING THE PRIMARY
THREAT. AS A DRY LINE PUSHES THROUGH WEST CENTRAL TEXAS OVERNIGHT
ON SUNDAY DRY CONDITIONS WILL RETURN MONDAY WITH HIGH WINDS AND
LOW RELATIVE HUMIDITIES. AN ELEVATED FIRE DANGER WILL CONTINUE
MONDAY AFTERNOON THROUGH THE EXTENDED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING INTO SUNDAY
NIGHT.

In the hours before

Local storm report, Mar 18, 9:46 PM CST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
946 PM CST SAT MAR 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             ELDORADO                30.86N 100.60W
03/18/2006  M0.75 INCH       SCHLEICHER         TX   AMATEUR RADIO

&&

JSTATES
Special weather statement, Mar 18, 10:43 PM CST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1043 PM CST SAT MAR 18 2006

TXZ168-190530-
MENARD TX-
1043 PM CST SAT MAR 18 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CST FOR MENARD
COUNTY...

AT 1039 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 13 MILES WEST OF MENARD...MOVING EAST
AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MENARD AND THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 1100 PM CST

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY
MORNING FOR WEST CENTRAL TEXAS.

BRAZZELL
Special weather statement, Mar 18, 10:58 PM CST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1058 PM CST SAT MAR 18 2006

TXZ054-065-066-072-113-114-127-128-139-190600-
SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX-NOLAN TX-COKE TX-
RUNNELS TX-COLEMAN TX-TOM GREEN TX-
1058 PM CST SAT MAR 18 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CST FOR
SHACKELFORD...JONES...TAYLOR...CALLAHAN...NOLAN...COKE...RUNNELS...
COLEMAN AND TOM GREEN COUNTIES...

AT 1056 PM CST...A LINE OF STRONG THUNDERSTORMS WERE INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR FROM MERKEL SOUTHWEST TO
TENNYSON...MOVING EAST NORTHEAST AT 40 MPH. THESE STORMS WILL
PRODUCE MAINLY HEAVY RAINFALL OF ONE HALF TO ONE INCH. HOWEVER...PEA
SIZE HAIL WILL ALSO BE POSSIBLE IN A FEW OF THE STRONGER STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY
MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, Mar 18, 11:25 PM CST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1125 PM CST SAT MAR 18 2006

TXZ076-077-190600-
SCHLEICHER TX-CROCKETT TX-
1125 PM CST SAT MAR 18 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CST FOR
SCHLEICHER AND CROCKETT COUNTIES...

AT 1121 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER OZONA...MOVING NORTHEAST AT 30
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US 190 AND HIGHWAY 163 BY 1145 PM CST
  US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE BY MIDNIGHT CST

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY
MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, Mar 19, 1:19 AM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
119 AM CST SUN MAR 19 2006

TXZ072-073-077-078-154-168>170-190815-
TOM GREEN TX-CONCHO TX-MCCULLOCH TX-SCHLEICHER TX-MENARD TX-MASON TX-
KIMBLE TX-SUTTON TX-
119 AM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 AM CST FOR TOM
GREEN...CONCHO...MCCULLOCH...SCHLEICHER...MENARD...MASON...KIMBLE AND
SUTTON COUNTIES...

AT 114 AM CST...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 23
MILES NORTHWEST OF MENARD TO 16 MILES NORTHEAST OF SONORA TO 5 MILES
SOUTHEAST OF SONORA...OR ALONG A LINE EXTENDING FROM 23 MILES
NORTHWEST OF MENARD TO 7 MILES SOUTHEAST OF ELDORADO TO 5 MILES
SOUTHEAST OF SONORA...MOVING EAST AT 35 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  US-190 NEAR THE SUTTON-MENARD COUNTY LINE AND THE INTERSECTION OF
  RANCH ROAD 2596 AND RANCH ROAD 864 BY 135 AM CST
  FORT MCKAVETT BY 140 AM CST
  MENARD BY 150 AM CST
  THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 155 AM CST
  I-10 NEAR THE SUTTON-KIMBLE COUNTY LINE BY 200 AM CST

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS LINE OF
STORMS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND
BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY
MORNING FOR WEST CENTRAL TEXAS.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 9:08 PM CSTSevere Thunderstorm WarningSJTSchleicher52 min
Mar 18, 9:27 PM CSTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green48 min
Mar 18, 9:34 PM CSTTornado WarningSJTSchleicher, Sutton26 min
Mar 18, 9:59 PM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton46 min
Mar 18, 10:09 PM CSTSevere Thunderstorm WarningSJTCoke, Tom Green51 min
Mar 18, 11:53 PM CSTSevere Thunderstorm WarningSJTKimble52 min
Mar 19, 12:30 AM CSTSevere Thunderstorm WarningSJTCrockett, Sutton45 min
Mar 19, 1:39 AM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton23 min
Mar 19, 6:30 AM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton45 min
Mar 19, 6:31 AM CSTSevere Thunderstorm WarningSJTKimble44 min
Mar 19, 8:32 AM CSTSevere Thunderstorm WarningSJTSan Saba28 min
Mar 19, 10:36 AM CSTSevere Thunderstorm WarningSJTBrown, Coleman, McCulloch24 min
Mar 19, 11:16 AM CSTSevere Thunderstorm WarningSJTBrown29 min
Mar 19, 12:37 PM CSTWind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more29 hr
Mar 19, 4:26 PM CSTSevere Thunderstorm WarningSJTCrockett47 min
Mar 19, 5:06 PM CSTTornado WarningSJTCrockett24 min
Mar 19, 5:19 PM CSTSevere Thunderstorm WarningSJTIrion41 min
Mar 19, 5:27 PM CSTTornado WarningSJTCrockett, Schleicher33 min
Mar 19, 5:58 PM CSTTornado WarningSJTSchleicher32 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.